# SDR FXTA20251106001

- Difficulty date: October 23, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N701BA
- Make and model: Textrn 408
- Aircraft serial: 4080036
- Aircraft time: 461 hours, 764 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Part number: R2361343E389
- Condition: Broken
- Location: Zone 700
- Part time: 458 hours, 757 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MAIN LANDING SCRAPPER SEAL BROKEN AND HANGING FROM BOTTOM OF STRUT.
